Approximation in vanishing rearrangement-invariant Morrey spaces and applications

  • Kwok-Pun HoEmail author
Original Paper


Morrey type space built on rearrangement-invariant Banach function space where the set of smooth functions with compact support is a dense set of this space is introduced in this paper. By using the denseness of the set of smooth functions with compact support, we obtain the oscillation and variation inequalities of Riesz transforms on this Morrey type space.


Approximation Morrey spaces Rearrangement-invariant Oscillation and variation inequalities Sublinear operator Extrapolation 

Mathematics Subject Classification

42B25 42B35 41A30 46E30 



The author would like to thank the referee for her/his valuable suggestions.


  1. 1.
    Almeida, A., Samko, S.: Approximation in Morrey spaces. J. Funct. Anal. 272, 2392–2411 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Almeida, A., Samko, S.: Approximation in generalized Morrey spaces. Georgian Math. J. 25, 155–168 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bennett, C., Sharpley, R.: Interpolations of operators. Academic Press, New York (1988)zbMATHGoogle Scholar
  4. 4.
    Cruz-Uribe, D., Fiorenza, A.: Variable Lebesgue Spaces. Birkháuser, Basel (2013)CrossRefzbMATHGoogle Scholar
  5. 5.
    Deringoz, F., Guliyev, V., Ragusa, M.A.: Intrinsic square functions on vanishing generalized Orlicz–Morrey spaces. Set Value Var. Anal. 25, 807–828 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Gala, S., Guo, Z., Ragusa, M.A.: A remark on the regularity criterion of Boussinesq equations with zero heat conductivity. Appl. Math. Lett. 27, 70–73 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Gala, S., Ragusa, M.A., Sawano, Y., Tanaka, H.: Uniqueness criterion of weak solutions for the dissipative quasi-geostrophic equations in Orlicz–Morrey spaces. Appl. Anal. 93(2), 356–368 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Gala, S., Sawano, Y., Tanaka, H.: A remark on two generalized Orlicz–Morrey spaces. J. Approx. Theory 198, 1–9 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    García-Cuerva, J., de Francia, R.: J.L. Weighted Norm Inequalities and Related Topics. North-Holland, Amsterdam (1985)zbMATHGoogle Scholar
  10. 10.
    Gillespie, T., Torres, J.: Dimension free estimates for the oscillation of Riesz transforms. Israel J. Math. 141, 125–144 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Guliyev, V.S., Omarova, M.N., Ragusa, M.A., Scapellato, A.: Commutators and generalized local Morrey spaces. J. Math. Anal. Appl. 457(2), 1388–1402 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Ho, K.-P.: Sobolev–Fawerth embedding of Triebel–Lizorkin–Morrey–Lorentz spaces and fractional integral operator on Hardy type spaces. Math. Nachr. 287, 1674–1686 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ho, K.-P.: Hardy’s inequality and Hausdorff operators on rearrangement-invariant Morrey spaces. Publ. Math. Debr. 88, 201–215 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Ho, K.-P.: Extrapolation, John–Nirenberg inequalities and characterizations of \(BMO\) in terms of Morrey type spaces. Rev. Mat. Complut. 30, 487–505 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Ho, K.-P.: Maximal estimates of Schrödinger equations on rearrangement invariant Sobolev spaces. Numer. Funct. Anal. Optim.
  16. 16.
    Ho, K.-P.: Sublinear operators on block type space Sci. Chin. Math. (to appear)Google Scholar
  17. 17.
    Ho, K.-P.: Fractional integral operators with homogeneous kernels on generalized Lorentz–Morrey spaces (preprint)Google Scholar
  18. 18.
    Ho, K.-P.: Sublinear operators on weighted Hardy spaces with variable exponents. Forum Math.
  19. 19.
    Ho, K.-P.: Interpolation of sublinear operators which map into Riesz spaces and applications. Proc. Am. Math. Soc.
  20. 20.
    Ho, K.-P.: Sublinear operators on radial rearrangement-invariant quasi-Banach function spaces. Acta Math. Hungar. (to appear)Google Scholar
  21. 21.
    Li, X., Yang, D.: Boundedness of some sublinear operators on Herz spaces. Ill. J. Math. 40, 484–501 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Liu, L., Yang, D.: Boundedness of sublinear operators in Triebel–Lizorkin spaces via atoms. Stud. Math. 190, 163–183 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Lu, S., Yabuta, K., Yang, D.: Boundedness of some sublinear operators in weighted Herz-type spaces. Kodai J. Math. 23, 391–410 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Ma, T., Torrea, J., Xu, Q.: Weighted variation inequalities for differential operators and singular integrals in higher dimensions. Sci. Chin. Math. 60, 1419–1442 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Masta, A.A., Gunawan, H., Setya-Budhi, W.: On inclusion properties of two versions of Orlicz–Morrey spaces. Mediterr. J. Math. 14, 228 (2017). MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Nakai, E.: Orlicz–Morrey spaces and Hardy–Littlewood maximal function. Stud. Math. 188, 193–221 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Ragusa, M.A.: Commutators of fractional integral operators on vanishing-Morrey spaces. J. Glob. Optim. 46, 361–368 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Ragusa, M.A.: Embeddings for Morrey–Lorentz Spaces. J. Optim. Theory Appl. 154, 491–499 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Ragusa, M.A., Scapellato, A.: Mixed Morrey spaces and their applications to partial differential equations. Nonlinear Anal. Theory Methods Appl. 151, 51–65 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Sawano, Y., Sugano, S., Tanaka, H.: Orlicz–Morrey spaces and fractional operators. Potential Anal. 36, 517–556 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Samko, N.: Maximal, potential and singular operators in vanishing generalized Morrey spaces. J. Glob. Optim. 57, 1385–1399 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Yang, D., Zhou, Y.: A bounded criterion via atoms for linear operators in Hardy spaces. Constr. Approx. 29, 207–218 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Yang, D., Zhou, Y.: Boundedness of sublinear operators in Hardy spaces on RD-spaces via atoms. J. Math. Anal. Appl. 339, 622–635 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Zhang, J., Wu, H.X.: Weighted oscillation and variation inequalities for singular integrals and commutators satsifying Hörmander type conditions. Acta Math Sin. Engl. Ser. 33, 1397–1420 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Zhang, J., Zheng, S.: Weighted Lorentz and Lorentz–Morrey estimates to viscosity solutions of fully nonlinear elliptic equations. Complex Var. Elliptic Equ. (2017).
  36. 36.
    Zhou, Y.: Boundedness of sublinear operators in Herz type Hardy spaces. Taiwan. J. Math. 13, 983–996 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Zorko, C.: Morrey spaces. Proc. Am. Math. Soc. 98, 586–592 (1986)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© The Royal Academy of Sciences, Madrid 2019

Authors and Affiliations

  1. 1.Department of Mathematics and Information TechnologyThe Education University of Hong KongTai PoChina

Personalised recommendations